Please use this identifier to cite or link to this item:

Title: Expansion properties of double standard maps
Authors: Benedicks, Michael
Misiurewicz, Michal
Ana, Rodrigues
Keywords: Low-dimensional dynamical systems
smooth dynamics
Issue Date: 2023
Publisher: Cambridge University Press
Citation: ENEDICKS M, MISIUREWICZ M, RODRIGUES A. Expansion properties of double standard maps. Ergodic Theory and Dynamical Systems. 2023;43(8):2549-2588. doi:10.1017/etds.2022.45
Abstract: For the family of Double Standard Maps fa;b = 2x + a + b _ sin 2_x (mod 1) we investigate the structure of the space of parameters a when b = 1 and when b 2 [0; 1). In the _rst case the maps have a critical point, but for a set of parameters E1 of positive Lebesgue measure there is an invariant absolutely continuous measure for fa;1. In the second case there is an open nonempty set Eb of parameters for which the map fa;b is expanding. We show that as b % 1, the set Eb accumulates on many points of E1 in a regular way from the measure point of view.
Type: article
Appears in Collections:CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica
MAT - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
double_bmr.pdf451.14 kBAdobe PDFView/Open
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois